# SDR DL72S980727

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FS 930 LT SIDE FRAME IS CRACKED 10 INCH BELOW CABIN WINDOW.  FABRICATED NEW PARTS SRM 53-10-4, PAINTED/INSTLD COMPLETED PER SAME.
